MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE BLOOD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE BLOOD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2278-0500
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump module blood infusion set had air line the following information was received by the initial reporter with the following verbatim: we have created a pr 9705212 for the pump complaint.Can you assess the source mail and customer response mail and confirm if disposable complaint is needed for the same? it was reported that there was air in the lv set line.The customer replaced the iv tubing, and air was still noted.There was patient involvement and no harm.Bd received additional information.It was reported that the air bubbles were in the tubing were observed below the air-in-line sensor ("about 6 inches bubble of air") and the device did not alarm air-in-line.The tubing involved was bd alaris pump infusion blood set ref#2278-0500.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
It was reported that there were air bubbles below the pump.One unopen sample model 2278-0500 lot: 23055146 was returned for investigation and investigated under (b)(4).From the investigation, the primary set (model 2278-0500 lot: 23055146) was removed from the original packaging and was attached directly to an iv bag of distilled water.No leaks or holes were observed.Closing each clamp individually resulted in flow stop as expected.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 2278-0500 lot number 23055146 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09may2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS PUMP MODULE BLOOD INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18859363
Report Number9616066-2024-00378
Device Sequence Number3325347
Product Code FPA
UDI-Device Identifier50885403223264
UDI-Public(01)50885403223264
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/05/2026
Device Catalogue Number2278-0500
Device Lot Number23055146
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown